# SDR SIMA20140415002

- Difficulty date: April 15, 2014
- Submitted: April 16, 2014
- Operation: Air carrier
- Aircraft: N852AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145736
- Aircraft time: 26,077 hours, 24,394 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ANTI-ICE FAIL CAUTION WITH ICE DETECTION OVERRIDE IN ALL & ENG.  R & R ENG 1 ANTI-ICE VLV & TRANSDUCER IAW AMM 30-21-01, OPERATIONS CHECKED GOOD.
